EconPapers    
Economics at your fingertips  
 

Generalized bankruptcy problem

Alexander Karpov and Semyon Yurkov ()
Additional contact information
Semyon Yurkov: University of Trento, Department of Mathematics.

HSE Working papers from National Research University Higher School of Economics

Abstract: A new approach to the bankruptcy problem is considered. We take into account the system of intercreditor debts. The traditional approach is a special case of our generalized model. Utilizing a cooperative game approach we prove the core existence of the corresponding game. The sequential nucleolus solution is applied.

Keywords: bankruptcy problem; sequential nucleolus. (search for similar items in EconPapers)
JEL-codes: C71 G33 (search for similar items in EconPapers)
Pages: 12 pages
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published in WP BRP Series: Financial Economics / FE, November 2012, pages 1-12

Downloads: (external link)
http://www.hse.ru/data/2012/11/27/1301419605/08FE2012.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hig:wpaper:08/fe/2012

Access Statistics for this paper

More papers in HSE Working papers from National Research University Higher School of Economics
Bibliographic data for series maintained by Shamil Abdulaev () and Shamil Abdulaev ().

 
Page updated 2025-03-30
Handle: RePEc:hig:wpaper:08/fe/2012